Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 4, Pages 229-240
http://dx.doi.org/10.1155/S0161171203201204

Continuous dependence of solutions in magneto-elasticity theory

Matemàtica Aplicada 2, ETSEIT, Universitat Politecnica de Catalunya (UPC), Colom 11, Barcelona, Terrassa 08222, Spain

Received 30 January 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Bofill and R. Quintanilla, “Continuous dependence of solutions in magneto-elasticity theory,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 4, pp. 229-240, 2003. https://doi.org/10.1155/S0161171203201204.